# SDR ASAA2017120122754

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,892 hours, 10,851 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 2 Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM #2 ENGINE. GROUNDED - YES. REMOVED THE FUEL PUMP PACKAGE AND REPLACED SEALOL SEAL PER B737-800 MM 72-60-00. REINSTALLED THE FUEL PUMP PACKAGE PER AMM 73-11-01. IDLE LEAK LK CK GOOD, EEC AND ACTUATORS TEST GOOD. ALTERNATE DEACTIVATION PROCEDURES REVERSED. STLL REQUIRES TEST 3B. 65613 C/W ALT. DEACTIVATION PER MM 05-07-01PG 3 ITEM 8. 69500ACCOMPLISHED TEST 3B NO OIL LEAKS NOTED SEE LOG 11798867 FOR WORK ACCOMP.
